# SDR DALA2019062903946

- Difficulty date: June 29, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 53,836 hours, 37,114 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON CUT OUT FRAME AT STA 47 X=11, X=-11 RH NOSE LANDING GEAR. NRC 00161: AREA WAS REPAIRED PER SRM 53- 10-14-2R-2 FIG 201. (LP #1146419)
